# SDR QXEA0201244

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,056 hours, 12,917 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT7610001000D
- Part serial: 55532230
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,794 hours, 14,010 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA- ON TAKEOFF ROLL IN SEA, NR 2 OIL PRESSURE DROPPED TO 40 PSI.  ABORTED TAKEOFF.  OIL PRESSURE RETURNED TO NORMAL ONE RUNWAY WAS CLEARED.  NO NR 2 OIL PRESSURE WARNING LIGHT.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
